Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 11, NWS Austin/San Antonio, TX

April 18, 20164 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Apr 18, 2016, 4:31 AM CDT for 4 counties in Texas. It was in force for 7 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2016, 4:31 AM CDT (09:31 UTC)
Expired
Apr 18, 2016, 11:30 AM CDT
In force
7 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bastrop County, TX, Lee County, TX, Travis County, TX, Williamson County, TX

What was reported inside it

TimeReportWhereRemark
Apr 18, 5:40 AM CDTFLASH FLOOD2 Nne Delhi, TXFM304 SOUTH NEAR THE COUNTY LINE HAS WATER OVER THE ROADWAY AND MAY NEED TO BE CLOSED
Apr 18, 5:40 AM CDTFLASH FLOOD3 Nw Alum Creek, TXHWY 71 WEST AT HARMON ROAD HAS SIX INCHES OF WATER OVER THE ROADWAY
Apr 18, 5:40 AM CDTFLASH FLOOD5 Sw Cedar Hills, TXSHERIFFS OFFICE REPORTED THE LOWER ELGIN ROAD SOUTH OF ELGIN IS UNDERWATER
Apr 18, 6:11 AM CDTFLASH FLOOD3 Se Mcdade, TXHIGH WATER RESCUE ON HWY 290 BETWEEN PAIGE AND MCDADE
Apr 18, 11:00 AM CDTFLASH FLOODBastrop, TXNUMEROUS ROADS CLOSED COUNTY WIDE DUE TO HIGH WATER OVER THE ROADWAYS
Apr 18, 11:00 AM CDTFLASH FLOODLincoln, TXNUMEROUS ROADS CLOSED COUNTY WIDE DUE TO HIGH WATER OVER ROADWAYS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.5 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

145 
WGUS54 KEWX 180931
FFWEWX
TXC021-287-453-491-181330-
/O.NEW.KEWX.FF.W.0011.160418T0931Z-160418T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 AM CDT MON APR 18 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN WILLIAMSON COUNTY IN SOUTH CENTRAL TEXAS...
  LEE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 830 AM CDT
    
* AT 428 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA...WHICH INCLUDES EASTERN
  PORTIONS OF TRAVIS AND WILLIAMSON COUNTIES AND ALL OF BASTROP AND
  LEE COUNTIES. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN
  SINCE MIDNIGHT. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AUSTIN...PFLUGERVILLE...TAYLOR...ELGIN...BASTROP...GIDDINGS...SMITHVILLE...
  LEXINGTON...MANOR...THRALL...COUPLAND...FEDOR...ROSANKY...PAIGE...CEDAR
  CREEK...CIRCLE D-KC ESTATE...WYLDWOOD...TANGLEWOOD...GRANGER DAM AND
  CIRCLE D-KC ESTATES.

THUNDERSTORMS CONTINUE TO REGENERATE OVER THESE SAME AREAS THROUGH 7
AM...WITH ADDITIONAL HEAVY RAINS OF 1 TO 3 INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3025 9669 3024 9674 3020 9674 3013 9683
      3003 9702 3004 9702 3005 9703 2979 9731
      3007 9765 3014 9757 3023 9771 3077 9737
      3074 9727 3046 9715 3056 9696 3054 9692
      3046 9690 3039 9679 3032 9674 3029 9664

$$

MO
3 follow-up statements
172 
WGUS74 KEWX 181134
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 AM CDT MON APR 18 2016

TXC453-491-181141-
/O.CAN.KEWX.FF.W.0011.000000T0000Z-160418T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-WILLIAMSON TX-
634 AM CDT MON APR 18 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN TRAVIS AND SOUTHEASTERN
WILLIAMSON COUNTIES IS CANCELLED...

FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO
HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3025 9669 3024 9674 3020 9674 3013 9683
      3004 9702 3005 9703 2979 9731 3007 9765
      3024 9747 3031 9715 3046 9690 3039 9679
      3032 9674 3029 9665

$$

TXC021-287-181330-
/O.CON.KEWX.FF.W.0011.000000T0000Z-160418T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP TX-LEE TX-
634 AM CDT MON APR 18 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
BASTROP AND LEE COUNTIES...

AT 631 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED
AREA. OVER 4 INCHES OF RAIN HAVE FALLEN IN THE LAST 6 HOURS IN
SOUTHEAST BASTROP AND 1-2 MORE INCHES ARE POSSIBLE. FLASH FLOODING
IS ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BASTROP...GIDDINGS...SMITHVILLE...CEDAR CREEK...CIRCLE D-KC ESTATE...
WYLDWOOD...FEDOR...ROSANKY...CIRCLE D-KC ESTATES...CAMP SWIFT...DIME BOX...
PAIGE...UPTON...MANHEIM...ALUM CREEK...LINCOLN...STRING PRAIRIE...HILLS
PRAIRIE...KOVAR AND NORTHRUP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3025 9669 3024 9674 3020 9674 3013 9683
      3004 9702 3005 9703 2979 9731 3007 9765
      3024 9747 3031 9715 3046 9690 3039 9679
      3032 9674 3029 9665

$$

TB3
203 
WGUS54 KEWX 181320
FFWEWX
TXC021-287-181630-
/O.EXT.KEWX.FF.W.0011.000000T0000Z-160418T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 AM CDT MON APR 18 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
  LEE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1130 AM CDT

* AT 817 AM CDT...EMERGENCY MANAGEMENT OFFICIALS IN BASTROP AND LEE
  COUNTIES HAVE REPORTED FLASH FLOODING IMPACTS ACROSS BOTH
  COUNTIES. OVER 5 INCHES OF RAIN HAVE FALLEN IN SOUTHERN BASTROP
  COUNTY AND MORE THAN 3 INCHES ACROSS MOST OF THE COUNTY. THIS HAS
  RESULTED IN MULTIPLE CLOSED ROADWAYS. WHILE RAIN RATES HAVE
  SUBSIDED OVER THE LAST HOUR...FLASH FLOODING IMPACTS SHOULD
  PERSIST FOR THE NEXT FEW HOURS.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BASTROP...GIDDINGS...SMITHVILLE...CEDAR CREEK...CIRCLE D-KC ESTATE...
  WYLDWOOD...FEDOR...ROSANKY...CIRCLE D-KC ESTATES...CAMP SWIFT...DIME
  BOX...PAIGE...UPTON...MANHEIM...ALUM CREEK...LINCOLN...STRING PRAIRIE...
  HILLS PRAIRIE...KOVAR AND NORTHRUP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3025 9669 3024 9674 3020 9674 3013 9683
      3004 9702 3005 9703 2979 9731 3007 9765
      3024 9747 3031 9715 3046 9690 3039 9679
      3032 9674 3029 9665

$$

TB3
745 
WGUS74 KEWX 181627
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 AM CDT MON APR 18 2016

TXC021-287-181636-
/O.EXP.KEWX.FF.W.0011.000000T0000Z-160418T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP TX-LEE TX-
1127 AM CDT MON APR 18 2016

...THE FLASH FLOOD WARNING FOR BASTROP AND LEE COUNTIES WILL EXPIRE
AT 1130 AM CDT...

THE HEAVY RAIN HAS ENDED. FLOODING IMPACTS ARE STILL ONGOING ACROSS
MUCH OF BASTROP AND LEE COUNTIES BUT NO ADDITIONAL FLASH FLOODING
EXPECTED. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3025 9669 3024 9674 3020 9674 3013 9683
      3004 9702 3005 9703 2979 9731 3007 9765
      3024 9747 3031 9715 3046 9690 3039 9679
      3032 9674 3029 9665

$$

TB3

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 3:30 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 18, 3:30 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 AM CDT MON APR 18 2016

POTENTIALLY SIGNIFICANT FLASH FLOOD AND RIVER FLOOD THREAT
CONTINUES DUE TO HEAVY RAIN TODAY THROUGH EARLY TUESDAY MORNING

.SHORT TERM (TODAY THROUGH TUESDAY)...
A SURFACE BOUNDARY (WEAK COLD FRONT) LINGERS ALONG THE ESCARPMENT
WEST OF I-35 AND NORTH OF HIGHWAY 90 WHILE AN UPPER LEVEL LOW
MEANDERS OVER THE FOUR CORNERS REGION. RADARS SHOW SHOWERS AND
THUNDERSTORMS FROM THE EASTERN HILL COUNTRY ACROSS I-35 INTO
SOUTHEASTERN TEXAS AND OVER THE RIO GRANDE PLAINS. EXPECT AREAS IN
BETWEEN TO FILL IN WITH SHOWERS AND THUNDERSTORMS EARLY THIS
MORNING AS WEAK SHORTWAVE MOVES FROM MEXICO INTO TEXAS. RAINFALL
INTENSITY WILL INCREASE AS STORMS TRAIN OVER THE SAME AREAS AND
THE LOW LEVEL JET IMPINGES ON THE SURFACE BOUNDARY ENHANCING LIFT
WITH PWS AT OR ABOVE 1.5 INCHES. THE HEAVY RAINFALL MAINTAINS THE
FLASH FLOOD AND RIVER FLOOD THREAT ACROSS MUCH OF SOUTH CENTRAL
TEXAS. SOME AREAS HAVE ALREADY HAD UP TO 9 INCHES OF RAIN AND THIS
HAS CAUSED SOME FLOODING ON A FEW RIVERS AND STREAMS. SOILS ARE
SATURATED AND RUNOFF WILL BECOME RAPID LEADING TO FLASH FLOODING
AND IN TURN RIVER FLOODING. THE GREATEST THREAT AREA IS ACROSS OUR
NORTHEASTERN COUNTIES FROM TRAVIS AND WILLIAMSON TO BASTROP...LEE
AND FAYETTE WHERE THE HEAVIEST RAINS HAVE FALLEN. WITH TIME...THE
SURFACE BOUNDARY SAGS SOUTH AND THE UPPER LEVEL TROUGH WEAKENS
WHILE ELONGATING EAST TO WEST OVER THE CENTRAL ROCKIES AND HIGH
PLAINS. SOME MODELS MAINTAIN A HEAVY RAIN THREAT TONIGHT INTO
EARLY TUESDAY ACROSS OUR EASTERN AREAS WHILE OTHERS END THE THREAT
BY THIS AFTERNOON. THUS...THE CONFIDENCE IS A LITTLE LOWER FOR
TONIGHT INTO EARLY TUESDAY. CAPES OF 1500 TO 2000 J/KG AND 0 TO 6
KM SHEAR OF 25 TO 35 KTS INDICATE A SLIGHT THREAT OF STRONG TO
SEVERE STORMS TODAY AND TUESDAY.

&&

.LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
THE WEAKENING UPPER LEVEL LOW SLOWLY MOVES OUT INTO THE PLAINS MID
WEEK AS THE SURFACE BOUNDARY LINGERS. EXPECT ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY NIGHT.
CANNOT RULE OUT LOCALLY HEAVY RAINS AND ISOLATED STRONG TO SEVERE
STORMS. THE UPPER LEVEL LOW TRANSITIONS INTO A TROUGH MOVING
ACROSS THE MID WEST AND DRAGS A COLD FRONT ACROSS OUR AREA LATER
THIS WEEK ENDING THE RAINS...EXCEPT FOR SLIGHT CHANCES ALONG THE
RIO GRANDE PLAINS WHERE MOIST SOUTHEASTERLY FLOW PERSISTS FRIDAY
AND SATURDAY. RAIN CHANCES RETURN TO THE REST OF SOUTH CENTRAL
TEXAS ON SUNDAY AS ANOTHER UPPER LEVEL TROUGH APPROACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  65  78  67  80 / 100  80  60  40  40
AUSTIN BERGSTROM INTL AIRPORT  74  64  78  65  81 / 100  80  60  40  40
NEW BRAUNFELS MUNI AIRPORT     76  65  79  67  81 / 100  80  60  30  40
BURNET MUNI AIRPORT            71  62  77  64  79 /  90  70  40  40  40
DEL RIO INTL AIRPORT           76  63  82  67  85 /  80  40  20  30  20
GEORGETOWN MUNI AIRPORT        72  64  77  65  79 / 100  80  50  40  40
HONDO MUNI AIRPORT             77  65  81  66  83 /  90  60  30  40  30
SAN MARCOS MUNI AIRPORT        74  65  78  66  80 / 100  80  60  30  40
LA GRANGE - FAYETTE REGIONAL   76  68  78  68  81 / 100  90  60  30  40
SAN ANTONIO INTL AIRPORT       76  65  80  68  81 / 100  70  40  30  40
STINSON MUNI AIRPORT           77  67  81  69  82 / 100  70  40  40  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL
VERDE...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...24
SYNOPTIC/GRIDS...04
Hazardous weather outlook, Apr 17, 5:18 AM CDT, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 AM CDT SUN APR 17 2016

TXZ171>173-183>194-202>209-217>225-228-181030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
518 AM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

...A FLASH FLOOD WATCH IS IN EFFECT FROM 10AM SUNDAY TO 10AM
TUESDAY FOR MOST OF SOUTH CENTRAL TEXAS...

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAINFALL WILL LIKELY LEAD TO AREAS OF RIVER AND FLASH
FLOODING ACROSS SOUTH CENTRAL TEXAS TODAY...INCLUDING BOTH THE
AUSTIN AND SAN ANTONIO METRO AREAS. THE MOST CONCERNING LOCATIONS
ARE ALONG AND EAST OF A KERRVILLE TO PEARSALL LINE. ON
AVERAGE...THIS AREA IS LIKELY TO RECEIVE 3 TO 6 INCHES WITH
ISOLATED HIGHER AMOUNTS OF 8 TO 12 INCHES POSSIBLE. IMPACTS WILL
BE GREATER IN THE LOCALIZED HIGHER AMOUNTS THAT ARE EXPECTED TO BE
NORTH OF I-10 AND EAST OF U.S. HIGHWAY 281. LOWER AMOUNTS OF
RAINFALL ARE EXPECTED FARTHER WEST ACROSS THE RIO GRANDE PLAINS
AND EDWARDS PLATEAU BUT ENOUGH COULD FALL TO CAUSE LOCALIZED
FLOODING ISSUES THERE AS WELL. PLEASE STAY ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS.

IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS WILL BE THE
MAIN SEVERE WEATHER CONCERN. HOWEVER...AN ISOLATED TORNADO CAN NOT
BE RULED OUT ON SUNDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE STORM COMPLEX RESULTING IN HEAVY RAINS SUNDAY WILL CONTINUE TO
PRODUCE HEAVY RAINFALL POSSIBILITIES THROUGH MONDAY AND INTO
MONDAY NIGHT. ANY ADDITIONAL HEAVY RAINFALL ON MONDAY WILL LEAD TO
POSSIBLE RAPID FLASH FLOODING OR WORSEN ANY ONGOING FLOODING THAT
MAY DEVELOP TODAY.

IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND QUARTER
SIZED HAIL WILL BE THE MAIN SEVERE WEATHER CONCERNS. AN ISOLATED
TORNADO CAN ALSO NOT BE RULED OUT ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND MONDAY.

TB3

In the hours before

Local storm report, Apr 18, 2:22 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
222 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 AM     FLASH FLOOD      3 NE LA GRANGE          29.94N  96.84W
04/18/2016                   FAYETTE            TX   LAW ENFORCEMENT

            SEVERAL SPOTS ON HIGHWAY 159 BETWEEN LA GRANGE AND
            ROUND TOP ARE UNDER WATER.

&&

EVENT NUMBER EWX1600229

HAMPSHIRE
Special weather statement, Apr 18, 3:04 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
304 AM CDT MON APR 18 2016

TXZ183-180845-
VAL VERDE TX-
304 AM CDT MON APR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 345 AM CDT...

AT 303 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHEAST OF JUNO...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN VAL
VERDE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2989 10091 2992 10110 3028 10111 3029 10070
TIME...MOT...LOC 0803Z 203DEG 31KT 3000 10097

PLATT
Special weather statement, Apr 18, 3:43 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
343 AM CDT MON APR 18 2016

TXZ202-180930-
KINNEY TX-
343 AM CDT MON APR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KINNEY COUNTY UNTIL
430 AM CDT...

AT 342 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHWEST OF BRACKETTVILLE...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...ALAMO VILLAGE...STANDART AND AMANDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2935 10069 2956 10069 2962 10032 2930 10032
TIME...MOT...LOC 0842Z 247DEG 39KT 2944 10055

PLATT
Local storm report, Apr 18, 4:20 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
420 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      WARRENTON               30.02N  96.73W
04/18/2016                   FAYETTE            TX   EMERGENCY MNGR

            HIGHWAY 237 IN WARRENTON IS UNDERWATER

&&

EVENT NUMBER EWX1600230

SBS
Local storm report, Apr 18, 4:22 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
422 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      3 NW ELLINGER           29.86N  96.74W
04/18/2016                   FAYETTE            TX   EMERGENCY MNGR

            HIGHWAY 71 AT KITCHEN LANE IS UNDERWATER

&&

EVENT NUMBER EWX1600231

SBS
Local storm report, Apr 18, 4:24 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      LA GRANGE               29.91N  96.88W
04/18/2016                   FAYETTE            TX   EMERGENCY MNGR

            HIGHWAY 71 EASTBOUND FROM LA GRANGE TO THE COUNTY LINE
            IS FLOODED IN SEVERAL LOCATIONS. CARS ARE UNDERWATER.
            SWIFT WATER RESCUES HAVE BEGUN

&&

EVENT NUMBER EWX1600232

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:15 PM CDTSpecial Weather StatementEWXBandera30 min
Apr 17, 7:32 PM CDTSevere Thunderstorm WarningEWXBandera, Real27 min
Apr 17, 7:42 PM CDTRiver Flood WarningEWXTravis30 hr
Apr 17, 7:42 PM CDTRiver Flood WarningEWXBastrop46 hr
Apr 17, 7:51 PM CDTFlash Flood WarningEWXBandera3 hr
Apr 17, 8:02 PM CDTSpecial Weather StatementEWXBandera, Kerr43 min
Apr 17, 8:46 PM CDTSpecial Weather StatementEWXBandera44 min
Apr 17, 8:54 PM CDTRiver Flood WarningEWXBandera29 hr
Apr 17, 9:11 PM CDTFlash Flood WarningEWXKendall, Kerr4 hr
Apr 17, 10:11 PM CDTRiver Flood WarningEWXBlanco22 hr
Apr 17, 10:11 PM CDTRiver Flood WarningEWXTravis41 hr
Apr 17, 10:11 PM CDTRiver Flood WarningEWXBastrop, Fayette56 hr
Apr 17, 10:11 PM CDTRiver Flood WarningEWXFayette60 hr
Apr 17, 10:14 PM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis, Williamson3 hr
Apr 17, 11:10 PM CDTAreal Flood AdvisoryEWXBandera3 hr
Apr 17, 11:38 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee5 hr
Apr 18, 12:24 AM CDTAreal Flood AdvisoryEWXTravis, Williamson5 hr
Apr 18, 1:07 AM CDTFlash Flood WarningEWXBastrop, Fayette, Lee5 hr
Apr 18, 1:15 AM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Apr 18, 1:40 AM CDTSpecial Weather StatementEWXVal Verde50 min
Apr 18, 2:32 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde43 min
Apr 18, 2:34 AM CDTFlash Flood WarningEWXVal Verde4 hr
Apr 18, 3:04 AM CDTSpecial Weather StatementEWXVal Verde41 min
Apr 18, 3:43 AM CDTSpecial Weather StatementEWXKinney47 min
Apr 18, 3:54 AM CDTSevere Thunderstorm WarningEWXKinney66 min
Apr 18, 4:11 AM CDTFlash Flood WarningEWXFayette12 hr
Apr 18, 4:17 AM CDTFlash Flood WarningEWXKinney4 hr
Apr 18, 5:03 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Caldwell, Comal, Guadalupe and 6 more4 hr
Apr 18, 5:08 AM CDTSpecial Weather StatementEWXKinney52 min
Apr 18, 6:04 AM CDTFlash Flood WarningEWXKinney, Real, Uvalde3 hr
Apr 18, 6:19 AM CDTFlash Flood WarningEWXBexar, Comal, Hays, Kendall3 hr
Apr 18, 6:52 AM CDTFlash Flood WarningEWXBandera, Kerr, Medina, Uvalde3 hr
Apr 18, 7:13 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe3 hr
Apr 18, 7:22 AM CDTSpecial Weather StatementEWXMedina38 min
Apr 18, 7:48 AM CDTAreal Flood AdvisoryEWXFayette, Lavaca3 hr
Apr 18, 8:30 AM CDTFlash Flood WarningEWXCaldwell, Gonzales, Lavaca3 hr
Apr 18, 8:52 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Gonzales, Guadalupe, Wilson3 hr
Apr 18, 9:16 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays59 min
Apr 18, 9:47 AM CDTSpecial Weather StatementEWXDeWitt43 min
Apr 18, 10:17 AM CDTAreal Flood AdvisoryEWXDeWitt, Karnes3 hr
Apr 18, 11:32 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Lavaca3 hr
Apr 18, 11:39 AM CDTAreal Flood AdvisoryEWXMaverick2 hr
Apr 18, 11:46 AM CDTSpecial Weather StatementEWXZavala44 min
Apr 18, 12:07 PM CDTSpecial Weather StatementEWXDimmit23 min
Apr 18, 12:44 PM CDTSpecial Weather StatementEWXDimmit46 min
Apr 18, 1:44 PM CDTSpecial Weather StatementEWXKerr46 min
Apr 18, 1:48 PM CDTSpecial Weather StatementEWXDimmit42 min
Apr 18, 2:42 PM CDTRiver Flood WarningEWXDeWitt4 days
Apr 18, 2:44 PM CDTSpecial Weather StatementEWXKendall46 min
Apr 18, 4:00 PM CDTAreal Flood AdvisoryEWXFayette5 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.